Volume 6, Number 2 (November 2007)                   JIRSS 2007, 6(2): 111-124 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Izadi M, Khaledi B. Progressive Type II Censored Order Statistics and their Concomitants: Some Stochastic Comparisons Results. JIRSS. 2007; 6 (2) :111-124
URL: http://jirss.irstat.ir/article-1-224-en.html

Abstract:   (5286 Views)
In this paper we prove some stochastic comparisons results for progressive type II censored order statistics. The problem of stochastically comparing concomitants of the two progressive type II censored order statistics with possibly different schemes, under different kinds of dependence between X and Y is considered and it is proved that if Y is stochastically increasing (decreasing) in X, in some senses, then the concomitant variables Y R^~ ’s are stochastically [i:n] increasing (decreasing) according to usual stochastic ordering, hazard rate ordering, likelihood ratio ordering, mean residual life ordering and dispersive ordering.
Full-Text [PDF 171 kb]   (1491 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2013/08/21 | Accepted: 2013/08/21 | Published: 2013/08/21

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society